# SDR C2XA08IA231

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 6,596 hours, 3,529 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501539
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2166, THE CREW REPORTED A BURNING ODOR IN THE CABIN NEAR ROW 12.  THE AIRCRAFT LANDED AT IAH WITH NO INCIDENTS.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE LAMP AT ROW 12BC, OPERATIONALLY CHECKED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
